# SDR 2007UALA04914

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 55,855 hours, 30,333 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DOME LIGHT EXTREMELY DIM AND FLICKERING.  RELAMPED EMERGENCY LIGHT.
